# SDR AALA201710119039

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 15,423 hours, 6,146 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Spring
- Condition: Fouled
- Location: L1 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMING BAR SPRING NOT WORKING.  FOUND THE FWD GIRT BAR SPRING LEVER GUMMED UP. FREED LEVER,  OPS CHECKED IAW AMM.
